# SDR IPXA1565016

- Difficulty date: February 17, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL BS 879-900, BL 0-RBL 25, WL 208 HAS 5 DISBONDED INSERTS.  DETERMINED FLOORBOARD TO BE OUT OF LIMITS IAW SRM 53-00-50-1A1.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.  APPLIED NONSKID IAW EO B757-51-00-33281-C.
